Demi Moore Reportedly Had Nitrous Oxide Induced Seizure Symptoms

01/26/2012
.
(TMZ) Demi Moore's friend called paramedics Monday night after the actress inhaled a dangerous amount of nitrous oxide ... TMZ has learned.

Sources tell TMZ ... one of Demi's friends who was at her home told emergency workers Demi was doing whip-its. A whip-it is a street name for a type of nitrous oxide inhalant.

The friend said she became upset when Demi had a reaction to a whip-it and lapsed into semi-consciousness. It appears Demi had symptoms of a seizure -- after inhaling the nitrous.

A whip-it is not a common drug among people of Demi's age and social status. It's typically used by younger people who are looking for a cheap thrill. more on this story

TMZ submitted this story.
Copyright TMZ - Excerpted here with permission.

advertisement

Demi Moore T-shirts and Posters

Share this article
Share on Facebook Share on Twitter Share on Google+ Pin it Share on Reddit email this article


...end


advertisement



Follow Us:

Contact Us - Privacy - Why we are antiMusic

Copyright© 1998 - 2017 Iconoclast Entertainment Group All rights reserved.

Please click here for legal restrictions and terms of use applicable to this site. Use of this site signifies your agreement to the terms of use.